# SDR ASAA2023042442985

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 29,109 hours, 9,136 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310203
- Part serial: 8109
- Condition: Faulty
- Location: Apu
- Part time: 9,737 hours, 16,914 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED THREE START ATTEMPTS AT FL350 WITH FAULT LIGHT THAT REMAINED ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 49-40 TASK 801 STEPS F AND H(1). REPLACED APU LUBE MODULE PER B737-900 AMM 49-91-11. INSTALLATION TEST PASSED. NO LEAKS.
